# SDR AUS20020897

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: O-Ring
- Part number: A1633115
- Condition: Leaking
- Location: Propeller
- Part time: 222 cycles
- Component: Propeller, Mcauly, 4HFR34C652
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT PROPELLER BLADE O-RING SEAL STICKING. OIL LEAKING PAST THE SEAL ENTERED THE ENGINE AIR INTAKE AND FLOWED THROUGH THE RT  BLEED AIR SYSTEM INTO THE CABIN.
